Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Did The Stent Help With Energy?

Did The Stent Help With Energy?

Was there a noticeable change in the way you felt following the stent. Had a heart attack 31/2 yrs. ago. Was admitted for bypass surgery. Changed their mind after finding ' natural bypass". Blood vessels grown around the blockage. Not even a stent. I'm treated with medicine. I tire easily. Things I used to do,I don't feel like I can do it now. Was wondering if maybe a stent would help. Thanks

A MyHeartDiseaseTeam Member said:

Please don't take this as an insult to you. I was wondering if your lack of energy may be a side effect from the medicine that you are on. So many medicines can make you feel fatigued. Some medicines can also effect your sleep which would make you tired as well. I know that for me, I hesistate to go to bed because when I have nothing to distract me I tend to be acutely aware of everything that I am feeling. For instance, palpitations, a harder than normal heartbeat, shallow breathing, etc. I also suffer from anxiety/ panic attacks. When I feel something strange then my panic sets in and I start to worry that maybe I should go to the hospital. Knowing that I have heart disease it turns into a viscous cycle.

posted 10 months ago
A MyHeartDiseaseTeam Member said:

EF is around 50 -- still awaiting final number, but that is per the cardiologist's comments as he was watching and selecting the clearest of my echo images. At least 45 to 50 he said, and possibly 50 to 55:) I am a very happy camper, and will keep working:D

posted 6 months ago
A MyHeartDiseaseTeam Member said:

OMG

posted 6 months ago
A MyHeartDiseaseTeam Member said:

I arrived at the end of Friday rush hour from one hospital (after 3 days) to the other, and was warehoused all weekend before tests were done on Monday, so that added in a couple of days. The biggest complication was that they bifurcated my femoral artery 6 days later in the stenting cath, which took 3 hours in the cath theater, then waited 3 hours back in my room to remove a 6 or 7 sheath because of heparin degradation (I'd been on IV heparin as a thinner for 6 days), so when the Fentanyl and Versed were 6 hours down the line, they applied gunshot wound compression to my already very bruised femoral artery for half an hour of agony. I thought I would die from my body exploding, and merely prayed that God would go ahead and take me, quickly. I really did feel as if my heart and body had stopped, and I couldn't stop screaming, no matter how much of my fist I crammed into my mouth, nor how hard I bit down upon my own thumb and the heel of my hand. This was from 6 to 6:30PM. At 1:26 the next morning I had 20 beats of Vtach. Between then and 11:42 the next night, I had 5 more episodes of Vtach; one was 6 beats and the other 4 were only 5 beats. That was the only complication of which I know, and I had to dig with a jack hammer to get the records of it. The main complication was some sort of cluster to rent me a life vest, which they may or may not have properly submitted to Anthem, but the claim was denied in any case. So the charge nurse told me upon discharge that if I didn't get a vest or didn't wear it, I wouldn't make it through the first 90 days. I'm now 102 days out. The big complication since has been shopping for a doctor who isn't Hell bent upon implanting me with an ICD, and/or getting rid of the 29% ejection fraction label that is apparently tattooed upon my forehead from 3 days before the stents were installed.

posted 7 months ago
A MyHeartDiseaseTeam Member said:

did you have some kind of complications ?

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in